# SDR FDEA200901260321

- Difficulty date: January 26, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 654N0010133
- Condition: Corroded
- Location: Bs 770  Lbl 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE, BS 770, LBL 15, S-27L, HAS CORROSION UNDER EXISTING REPAIR DOUBLER.  REMOVED EXISTING REPAIR SPLICE IAW SRM 53-00-03, REPAIR NR 1, FIG 201.  THERE WAS 100 PERCENT MATERIAL LOSS, REMOVED SPLICE.  LOCATED AND DRILLED NEW STRINGER SPLICE IAW SRM 53-00-03, REPAIR NR 1, FIG 201, P/N 654N0010-133.  INSTALLED NEW STRINGER SPLICE AT BS 770, LBL 15, S-27L, IAW SRM 53-00-03, REPAIR NR 1. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
